We study the Dirichlet problem for a noncoercive linear equation

Existence and uniqueness for elliptic equationswith lower-order terms / Moscariello, Gioconda. - In: ADVANCES IN CALCULUS OF VARIATIONS. - ISSN 1864-8258. - 4:(2011), pp. 421-424. [10.1515/ACV.2011.007]

Existence and uniqueness for elliptic equationswith lower-order terms

MOSCARIELLO, GIOCONDA
2011

Abstract

We study the Dirichlet problem for a noncoercive linear equation
2011
Existence and uniqueness for elliptic equationswith lower-order terms / Moscariello, Gioconda. - In: ADVANCES IN CALCULUS OF VARIATIONS. - ISSN 1864-8258. - 4:(2011), pp. 421-424. [10.1515/ACV.2011.007]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11588/425608
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 27
  • ???jsp.display-item.citation.isi??? 25
social impact